# SDR QXEA2008120401222

- Difficulty date: November 30, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 23 hours, 12 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STS - LEFT MAIN GEAR UNSAFE INDICATION AND LT MLG DOOR OPEN INDICATION AFTER GEAR SELECTED DOWN ON APPROACH.  FERRY TO PDX FOR REPAIRS.  INTERROGATED OF PSEU FOUND PRESENT FAULT LGDLK 1 UNREASONABLE FAR.  INDUCTANCE VALUE OF LGDLK1 SENSOR WAS AT 7.960 MH BEFORE ADJUSTMENT.  RIGGED THE PROXIMITY SENSOR IAW AM TASK 32-61-06-830-801.  CHECKED THE INDUCTANCE VALUE OF PROXIMITY SENSOR IAW TASK 32-61-00-280-801, CURRENTLY AT 8.296MH.  OP'S TESTED OF THE LANDING GEAR PRIMARY EXTENSION/ RETRACTION SYSTEM IAW TASK 32-31-00-710-801.  OP'S CHECKED GOOD.  RETURNED TO SERVICE.  NO PARTS.
